# SDR IPXA2025081681730

- Difficulty date: July 17, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: B5377413620490
- Part serial: TAG916790A
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLS ADAPTER AT FR38.1 RT OTBD IS BROKEN.   COMPLIED WITH REMOVED AND REPLACED CLS ADAPTER IAW PRODUCTION DWR REQUIREMENTS AND  SRM CHAPTER 51 REQUIREMENTS
